# SDR ASOA201703271392

- Difficulty date: March 27, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180721
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD INTERCOSTAL FOR DOOR HANDLE IS CRACKED. REMOVED AND REPLACED PAX DOOR HANDLE INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND DRAWING 601R318072.
